×

zbMATH — the first resource for mathematics

A large deviation principle for 2D stochastic Navier-Stokes equation. (English) Zbl 1117.60027
Summary: In this paper we specify the ergodic behavior of the 2D stochastic Navier-Stokes equation by giving a large deviation principle for the occupation measure for large time. It describes the exact rate of exponential convergence. The considered random force is non-degenerate and compatible with the strong Feller property.

MSC:
60F10 Large deviations
60J35 Transition functions, generators and resolvents
35Q30 Navier-Stokes equations
76D06 Statistical solutions of Navier-Stokes and related equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amirdjanova, A.; Xiong, J., Large deviation principle for a stochastic navier – stokes equation in its vorticity form for a two-dimensional incompressible flow, Discrete contin. dyn. syst. ser. B, 6, 651-666, (2006) · Zbl 1132.60316
[2] Bensoussan, A.; Temam, R., Equations stochastiques du type navier – stokes, J. funct. anal., 13, 195-222, (1973) · Zbl 0265.60094
[3] Capinski, M.; Gatarek, D., Stochastic equations in Hilbert space with application to navier – stokes equations in any dimension, J. funct. anal., 126, 26-35, (1994) · Zbl 0817.60075
[4] Chang, M.H., Large deviation for navier – stokes equations with small stochastic perturbation, Appl. math. comput., 76, 65-93, (1996) · Zbl 0851.76013
[5] Collina, R.; Livi, R.; Mazzino, A., Large deviation approach to the randomly forced navier – stokes equation, J. stat. phys., 118, 451-479, (2005) · Zbl 1064.76026
[6] Da Prato, G.; Debussche, A., Ergodicity for the 3D stochastic navier – stokes equations, J. math. pures appl., 82, 877-947, (2003) · Zbl 1109.60047
[7] Da Prato, G.; Zabczyk, J., Ergodicity for infinite dimensional systems, (1996), Cambridge University Press · Zbl 0849.60052
[8] Dembo, A.; Zeitouni, O., Large deviations techniques and applications, (1998), Springer-Verlag · Zbl 0896.60013
[9] Deuschel, J.D.; Stroock, D.W., ()
[10] Donsker, M.D.; Varadhan, S.R.S., Asymptotic evalutation of certain Markov process expectations for large time, I-IV, Comm. pure appl. math., 28, 1-47, (1975), 279-301; 29 (1976) 389-461; 36 (1983) 183-212 · Zbl 0323.60069
[11] Weinan, E.; Mattingly, J.C.; Sinai, Y.G., Gibbsian dynamics and ergodicity for the stochastic forced navier – stokes equation, Comm. math. phys., 224, 83-106, (2002) · Zbl 0994.60065
[12] Ferrario, B., Ergodic results for stochastic navier – stokes equations, Stoch. stoch. rep., 60, 271-288, (1997) · Zbl 0882.60059
[13] Ferrario, B., Stochastic navier – stokes equations: analysis of the noise to have a unique invariant measure, Ann. mat. pura appl. (IV), CLXXVII, 331-347, (1999) · Zbl 0955.60065
[14] Flandoli, F., Dissipativity and invariant measures for stochastic navier – stokes equations, Nodea, 1, 403-428, (1994) · Zbl 0820.35108
[15] Flandoli, F.; Gatarek, D., Martingale and stationary solutions for stochastic navier – stokes equations, Probab. theory related fields, 102, 367-391, (1995) · Zbl 0831.60072
[16] Flandoli, F.; Maslowski, B., Ergodicity of the 2D navier – stokes equation under random perturbation, Comm. math. phys., 171, 119-141, (1995) · Zbl 0845.35080
[17] Foias, C.; Manley, O.; Rosa, R.; Temam, R., Navier – stokes equations and turbulence, (2001), Cambridge University Press · Zbl 0994.35002
[18] Goldys, B.; Maslowski, B., Exponential ergodicity for stochastic Burgers and 2D navier – stokes equation, J. funct. anal., 1, 230-255, (2005) · Zbl 1078.60049
[19] M. Gourcy, Large deviation principle of occupation measure for stochastic burgers equation, Ann. Inst. H. Poincaré (2006) (in press) · Zbl 1123.60016
[20] M. Gourcy, Inégalités Log-Sobolev pour la loi d’une diffusion et Grandes déviations pour des EDP stochastiques, Ph.D. Thesis, Université Blaise Pascal, 2006
[21] Hairer, M.; Mattingly, J.C.; Pardoux, E., Malliavin calculus for highly degenerate 2D stochastic navier – stokes equations, C. R. math. acad. sci. Paris, 339, 11, 793-796, (2004) · Zbl 1059.60074
[22] M. Hairer, J.C. Mattingly, Spectral gaps in wasserstein distances and the 2D Navier-Stokes equations, 2006 Preprint · Zbl 1173.37005
[23] Kuksin, S.; Shirikyan, A., Stochastic dissipative PDE’s and Gibbs measures, Comm. math. phys., 213, 291-330, (2000) · Zbl 0974.60046
[24] Mattingly, J.C., Exponential convergence for the stochastically forced navier – stokes equations and other partially dissipative dynamics, Comm. math. phys., 230, 3, 421-462, (2002) · Zbl 1054.76020
[25] C. Odasso, Méthodes de couplage pour des équations stochastiques du type Navier-Stokes et Schrödinger, Ph.D. Thesis, Université de Rennes 1, 2005
[26] Sritharan, S.S.; Sundar, P., Large deviations for the two-dimensional navier – stokes equation with multiplicative noise, Stochastic process. appl., 116, 1636-1659, (2006) · Zbl 1117.60064
[27] Temam, R., Navier – stokes equations, (1977), North-Holland · Zbl 0335.35077
[28] Wu, L., Uniformly integrable operators and large deviations for Markov processes, J. funct. anal., 172, 301-376, (2000) · Zbl 0957.60032
[29] Wu, L., Large and moderate deviations and exponential convergence for stochastic damping Hamiltonian systems, Stochastic process. appl., 91, 205-238, (2001) · Zbl 1047.60059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.